# SDR 99ZZZM283

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec 1b
- Part number: 23068679
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: J, X
- Precautionary procedure: E, A

## Discrepancy

ORD - FLT 4033 - THROUGH 13,000 FEET, LEFT ENGINE FLAMED OUT.  TRIED TO RESTART, BUT AT LIGHT OFF, THE RAM AIR ADVISORY LIGHT CAME ON.  DISCONTINUED START.  REMOVED AND REPLACED FADEC 1A AND FADEC 1B.  OPERATIONAL CHECKED WITH NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
